Hamiltonian Approach to the Second Quantization

 
PIIS086956520003467-6-1
DOI10.31857/S086956520003467-6
Publication type Article
Status Published
Authors
Affiliation:
Affiliation:
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 2
Pages140-144
Abstract

  

Keywords
Received17.12.2018
Publication date17.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1407

Readers community rating: votes 0

1. Kozlov V.V., Smolyanov O.G. // DAN. 2012. T. 444. № 6. S.607–611.

2. Smolyanov O.G., Shavgulidze E.T. Kontinual'nye integraly. Moskva, 2015.

3. Maslov V.P. Kompleksnye markovskie tsepi i integral Fejnmana dlya nelinejnykh sistem. Moskva, 1976.

4. Remizov I.D. DAN. 2017. T. 476. № 1, S.17–21.

5. Dubravnia V.A. Izvestiya RAN. T.82. № 3. 2018. S. 49–68.

6. Berezin F.A. Metod vtorichnogo kvantovaniya. Moskva, 1965.

7. Bogolyubov N.N. Bogolyubov N.N. Vvedenie v kvantovuyu statisticheskuyu mekhaniku. Moskva, 1964.

8. Baez John C., Segal Irving E., Zhou Zhengfang. Introduction to Algebraic and Constructive Quantum Field Theory. Princeton University Press, 1990.

9. Smolyanov O.G. Nelinejnye psevdodifferentsial'nye operatory v superprostranstvakh. Tezisy dokladov konferentsii «Metody algebry i analiza», 21–23 sentyabrya 1988, Tartu, 1988, S..103–106.

10. Rat'yu T.S., Smolyanov O.G. // DAN. 2013. T. 150, № 2. S.150–153.

11. Smolyanov O.G., Weizsaecker H.von. // Infinite Dimensional Analysis.Quantum Probability and Related Topics. 1999. V. 2, №. 1. P. 51–78.

Система Orphus

Loading...
Up